# SDR FDEA200808073298

- Difficulty date: August 7, 2008
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 80,224 hours, 21,813 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB29187
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E INT FOUND CRACK ON FORMER.  REPAIRED AREA IAW SRM 57-00-01 FIG 10 VOL I.
